# SDR AALA2020081749005

- Difficulty date: August 11, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 66,413 hours, 29,860 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL FITTING AT PASSENGER / CREW DOOR CUT OUT, FR 16 RIGHT DOOR STOP #7 FASTENER HOLE #3. REPLACED INTERCOSTAL FITTING PER EA 307639.
